Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Interposition and lattice cones of functions
HTML articles powered by AMS MathViewer

by Jörg Blatter and G. L. Seever PDF
Trans. Amer. Math. Soc. 222 (1976), 65-96 Request permission

Abstract:

A lattice cone of functions on a set X is a convex cone of bounded real-valued functions on X which contains the constants and which is closed under the lattice operations. Our principal results concern the relation between closed lattice cones on a set X and certain binary relations, called inclusions, on the power set of X. These results are applied to interposition problems, Császár compactifications of quasi-proximity spaces, the compactification of Nachbin’s completely regular ordered topological spaces, and a problem in best approximation.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E05, 54E05, 41A65
  • Retrieve articles in all journals with MSC: 46E05, 54E05, 41A65
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 222 (1976), 65-96
  • MSC: Primary 46E05; Secondary 54E05, 41A65
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0438094-0
  • MathSciNet review: 0438094